# SDR AWXA9900315

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY EXIT SIGNS INOP.  FOUND SHORTED WIRE FOR TWO ASSY'S.  REPAIRED WIRE AND REPLACED BATTERY CHARGER.
